| Catalog Number |
368021 |
| Medical Device Problem Code |
Coagulation in Device or Device Ingredient (1096)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
02/27/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.(b)(6).Bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.A review of the manufacturing records was completed for the incident lot and no issues were identified.
Event or Problem Description
It was reported that bd vacutainer® k2 edta 7.2mg blood collection tubes were clotting.